# SDR 98ZZZX2601

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1609X
- Make and model: Cessna 210L
- Aircraft serial: 21060645
- Engine: Cont IO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: SA631475
- Condition: Worn
- Location: Pin Bore
- Part time: 20 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PISTON PIN BORE IN PISTON WORN.  PISTONS HAVE 20 HOURS IN SERVICE SINCE NEW.  PARTS WERE BOUGHT FROM SUPERIOR PARTS.
